Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re: your penicillin nightmares = my fears Hoping

Posted by trucker on July 11, 2003, at 12:27:32

In reply to re: your penicillin nightmares = my fears, posted by Hoping on July 11, 2003, at 6:52:44

> > hi Donia.
> >
> > thanks for your posts ....
> >
> > > Oh my goodness, it was awful. He got dime size red spots on his legs where his reaction caused his small blood vessels to burst. He got temporary arthritis from it. Couldnt walk on his right leg for three days, vomited for four days straight. He also urinated blood for a day because it can affect the kidneys. It can cause permanent kidney damage, but thank goodness this did not happen.
> >
> > yikes-a-moon-doh, momma! ... ... hijo lo! ... i feel for you! .... .... our little hero is only 4 1/2, but our worse fears are always for him
> > ... ... you've made me extra grateful that he is so healthy ... ...
> > thanks for checking in here
> > and
> > massive blessings to you, sweetie!
> > ~ jim
>
> I've been reading a lot of the conversation here, and was hoping there would be more references to s/e's regarding lex, in particular sexual desire/dysfunction, etc. I have been on Prozac and Effexor in the past and had to quit them both due to this s/e. The depression i have is not worth giving up that part of my life, which is fantastic. I just started Lex yesterday, at only 5mg qd for 4 days, then dr said to advance to the 10mg qd. I'm so scared this one will have the same effect, yet hoping it won't!! Does anyone have any experiences regarding this they'd like to share? Thanks.

my side effects are a desire that is pert near out of control. this thing since leaving zoloft and welbutrin, and been on lex for 1 1/2 to 2 months this has woke up and started screaming feed me!!! my other half thinks to good to be true. so far it is still hungry and (forgive me for this one) i have wet dreams. this is so embarrassing. it works better than the other stuff i have been on. i feel normal except that hungry thing down there... sorry.

PS DON'T LAUGH!!! YOUR LAUGHING!!! BAD BABY!

take care
trucker


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:trucker thread:109458
URL: http://www.dr-bob.org/babble/20030708/msgs/240885.html